MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM; TRANSCATHETER SEPTAL OCCLUDER
Catalog Number 9-ASD-MF-025
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 25mm amplatzer multi-fenestrated septal occluder - cribriform was chosen for treating a patent foramen ovale (pfo) using a 10f amplatzer trevisio intravascular delivery system.During procedure, on the first attempt of positioning the disc the left disc had a bulging form.Released the device was recaptured and not implanted.There was no report of any interaction with cardiac structures during deployment and no report of any angulation/kink noticed with the delivery system.A new 25mm amplatzer multi-fenestrated septal occluder - cribriform was chosen and completed the procedure.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on available information and without the device to analyze, the cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Please note that per the instructions for use, "the amplatzer¿ cribriform occluder is a percutaneous, transcatheter, atrial septal defect closure device intended for the closure of multi-fenestrated (cribriform) atrial septal defects.Patients indicated for asd closure have echocardiographic evidence of fenestrated ostium secundum atrial septal defect and clinical evidence of right ventricular volume overload (i.E., 1.5:1 degree of left to right shunt or rv enlargement).This did not caused the reported event; the letter will not be sent.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21139167
Report Number2135147-2025-00277
Device Sequence Number7491532
Product Code MLV
UDI-Device Identifier00811806010298
UDI-Public(01)00811806010298(17)261231(10)8281434
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-ASD-MF-025
Device Lot Number8281434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10F AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYST
Patient Age59 YR
Patient SexFemale